Relatively compact sets in variable-exponent Lebesgue spaces

Rovshan Bandaliyev , Przemysław Górka

Abstract

We study totally bounded sets in variable Lebesgue spaces. The full characterization of this kind of sets is given for the case of variable Lebesgue space on metric measure spaces. Furthermore, the sufficient conditions for com- pactness are shown without assuming log-Holder continuity of the exponent.
Author Rovshan Bandaliyev
Rovshan Bandaliyev,,
-
, Przemysław Górka (FMIS / DPDE)
Przemysław Górka,,
- Department of Partial Differential Equations
Journal seriesBanach Journal of Mathematical Analysis, ISSN 1735-8787, (A 30 pkt)
Issue year2018
Vol12
No2
Pages331-346
Publication size in sheets0.75
Keywords in Polishprzestrzenie Lebesguea ze zmiennym wykładnikiem, przestrzeń metryczna z miarą, twierdzenie Riesza/Kołmogorwa
Keywords in EnglishLebesgue spaces with variable exponent, metric measure spaces, Riesz– Kolmogorov theorem
Abstract in PolishBadamy zbiory całkowicie ograniczone w przestrzeniach Lebesguea ze zmiennym wykładnikiem. Podajemy pełną charakteryzację zbiorów całkowicie ograniczonych w przestrzeniach Lebesguea ze zmiennym wykładnikiem określonych na przestrzeniach metrycznych z miarą. Ponadto, warunek dostateczny na całkowitą ograniczoność nie wymaga logarytmicznej Holderowskiej ciągłości wykładnika.
DOIDOI:10.1215/17358787-2017-0039
URL https://projecteuclid.org/euclid.bjma/1513674117
Languageen angielski
Score (nominal)30
ScoreMinisterial score = 30.0, 12-07-2018, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 12-07-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.833 (2) - 2016=0.857 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back